# SDR A6WA201745369

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 32,037 hours, 31,014 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Louver
- Part number: 22850073101
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR NOSE COWL 432AB LOUVERED VENT IS CRACKED.
